Year 2017, Volume 2, Issue 1, Pages 13 - 26 2017-04-30

The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations

Yusuf Pandir [1] , Halime Ulusoy [2]

317 372

In this research, we use the multi-wave method to obtain new exact solutions for generalized forms of 5th order KdV equation and fth order KdV (fKdV) equation with power law nonlinearity. Computations are performed with the help of the mathematics software Mathematica. Then, periodic wave solutions, bright soliton solutions and rational function solutions with free parameters are obtained by this approach. It is shown that this method is very useful and effective.
Multi-wave method, generalized forms of 5th order KdV equation, fth order KdV (fKdV) equation, Soliton solutions.
  • [1] A. Biswas, H. Triki, 1-Soliton solution of the D(m; n) equation with generalized evolution, Appl. Math. Comput. 217 (2011), 8482-8488.
  • [2] R. Hirota, Exact solution of the KdV equation for multiple collisions of solitons, Phys. Rev. Lett. 27 (1971), 1192-1194.
  • [3] R. Hirota, Exact N-soliton solution of the wave equation of long waves in shallow and nonlinear lattices, J. Math. Phys. 14 (1973), 810-814.
  • [4] Y. Gurefe, E. Misirli, Exp-function method for solving nonlinear evolution equations with higher order nonlinearity, Comput. Math. Appl. 61 (2011), 2025-2030.
  • [5] E. Misirli, Y. Gurefe, Exp-function method for solving nonlinear evolution equations, Math. Comput. Appl. 16 (2011), 258-266.
  • [6] Y. Gurefe, E. Misirli, New variable separation solutions of two-dimensional Burgers system, Appl. Math. Comput. 217 (2011), 9189-9197.
  • [7] Y. Gurefe, A. Sonmezoglu, E. Misirli, Application of the trial equation method for solving some nonlinear evolution equations arising in mathematical physics, Pramana-J. Phys. 77 (2011), 1023-1029.
  • [8] Z.D. Dai, C.J. Wang, S.Q. Lin, D.L. Li, G. Mu, The three-wave method for nonlinear evolution equations, Nonl. Sci. Lett. A. 1 (2010), 77-82.
  • [9] Y. Shi, Z.D. Dai, S. Han, L. Huang, The multi-wave method for nonlinear evolution equations, Math. Comput. Appl. 15 (2010), 776-783.
  • [10] Y. Shi, D. Li, New exact solutions for the (2+1)-dimensional SawadaKotera equation, Comput. Fluids 68 (2012), 88-93.
  • [11] Y. Gurefe, Y. Pandir, E. Misirli, New Exact Solutions of Stochastic KdV Equation, Appl. Math. Sci. 6(65) (2012) 3225-3234.
  • [12] L. Girgis, A. Biswas, Soliton perturbation theory for nonlinear wave equations, Appl. Math. Comput. 216 (2010), 2226-2231.
  • [13] A. Biswas, S. Konar, Soliton perturbation theory for the fth order KdV-type equations with power law nonlinearity, Appl. Math. Lett. 20 (2007), 1122-1125.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Yusuf Pandir
Institution: BOZOK ÜNİVERSİTESİ
Country: Turkey


Author: Halime Ulusoy
Country: Turkey


Bibtex @research article { jetas303875, journal = {Journal of Engineering Technology and Applied Sciences}, issn = {}, eissn = {2548-0391}, address = {Muhammet KURULAY}, year = {2017}, volume = {2}, pages = {13 - 26}, doi = {10.30931/jetas.303875}, title = {The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations}, key = {cite}, author = {Pandir, Yusuf and Ulusoy, Halime} }
APA Pandir, Y , Ulusoy, H . (2017). The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations. Journal of Engineering Technology and Applied Sciences, 2 (1), 13-26. DOI: 10.30931/jetas.303875
MLA Pandir, Y , Ulusoy, H . "The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations". Journal of Engineering Technology and Applied Sciences 2 (2017): 13-26 <http://dergipark.org.tr/jetas/issue/29805/303875?publisher=jetas?publisher=jetas>
Chicago Pandir, Y , Ulusoy, H . "The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations". Journal of Engineering Technology and Applied Sciences 2 (2017): 13-26
RIS TY - JOUR T1 - The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations AU - Yusuf Pandir , Halime Ulusoy Y1 - 2017 PY - 2017 N1 - doi: 10.30931/jetas.303875 DO - 10.30931/jetas.303875 T2 - Journal of Engineering Technology and Applied Sciences JF - Journal JO - JOR SP - 13 EP - 26 VL - 2 IS - 1 SN - -2548-0391 M3 - doi: 10.30931/jetas.303875 UR - https://doi.org/10.30931/jetas.303875 Y2 - 2019 ER -
EndNote %0 Journal of Engineering Technology and Applied Sciences The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations %A Yusuf Pandir , Halime Ulusoy %T The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations %D 2017 %J Journal of Engineering Technology and Applied Sciences %P -2548-0391 %V 2 %N 1 %R doi: 10.30931/jetas.303875 %U 10.30931/jetas.303875
ISNAD Pandir, Yusuf , Ulusoy, Halime . "The Multi-Wave Method for Exact Solutions of Nonlinear Partial Differential Equations". Journal of Engineering Technology and Applied Sciences 2 / 1 (April 2017): 13-26. https://doi.org/10.30931/jetas.303875